# SDR CA070314017

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4503067A
- Part serial: 0062
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW MADE A NORMAL APU START REQUEST, A FEW SECONDS LATER HEARD A LOUD BANG AND GOT THE APU FAIL ADVISORY LIGHT. APU ENCLOSURE SUFFERED STRUCTURAL DAMAGE AFTER FUEL VAPOR IGNITED. NO FIRE LIGHT OR FIRE NOTED.  EXAMINATION OF APU COMPARTMENT AREA REVEALED THAT APU ACCESS DOORS DEPARTED THE TAILCONE. TAIL CONE TO BE REPLACED.  (TC NR 20070314017)
